# SDR 05FDEA03534

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E INT STRUCTURE FOUND 1 EA CRACK 1" LONG ON RIB AT STA XORS 676.  REPAIRED L/E FORMER PER SRM 57-20-00 FIG 1 SHT 3 VOL 1.  INSTALLED REPAIR ANGLE-31 PER SRM 51-35-01 PAGE 1-13 AND SRM-51-33-01 PAGE 34-47.  FABRICATED PART IAW DETAIL PART TRAVELER F160727/N00727 PER SRM 57-20-00 FIG 1 SHT 3 VOL 1.
